# SDR VNAA0304015

- Difficulty date: April 17, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 20,258 hours, 17,886 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Controller
- Condition: Failed
- Location: Lt Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND PUSHER AND AOA FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE MESSAGES CLEARED AND FLIGHT 4154 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4154 THEN DEPARTED WITH NO FURTHER INCIDENTS.
